# SDR JJBA20240304007

- Difficulty date: February 19, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON MIDDLE ALLEY CROSSBEAM AT FR 20 ON FLOOR STRUCTURE AREA. MIDDLE ALLEY CROSSBEAM AT FR20 REMOVED FOR ACCESS, CF1, MIDDLE ALLEY CROSSBEAM AT FR20 BLENDED OUT OF LIMITS. CF1, MIDDLE ALLEY CROSSBEAM AT FR20 INSTALLED
